CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Optimal strong convergence rate of a backward Euler type scheme for the Cox-Ingersoll-Ross model driven by fractional Brownian motion 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2020, 卷号: 130, 期号: 5, 页码: 2675-2692
Authors:  Hong, Jialin;  Huang, Chuying;  Kamrani, Minoo;  Wang, Xu
Favorite  |  View/Download:6/0  |  Submit date:2020/06/30
Cox-Ingersoll-Ross model  Fractional Brownian motion  Backward Euler scheme  Optimal strong convergence rate  Malliavin calculus  
Strong convergence rates of semidiscrete splitting approximations for the stochastic Allen-Cahn equation 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2019, 卷号: 39, 期号: 4, 页码: 2096-2134
Authors:  Brehier, Charles-Edouard;  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:16/0  |  Submit date:2020/01/10
stochastic Allen-Cahn equation  splitting scheme  strong convergence rate  exponential integrability  
Strong convergence rate of splitting schemes for stochastic nonlinear Schrodinger equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 9, 页码: 5625-5663
Authors:  Cui, Jianbo;  Hong, Jialin;  Liu, Zhihui;  Zhou, Weien
Favorite  |  View/Download:19/0  |  Submit date:2019/03/11
Stochastic nonlinear Schrodinger equation  Strong convergence rate  Exponential integrability  Splitting scheme  Non-monotone coefficients  
Optimal distributed stochastic mirror descent for strongly convex optimization 期刊论文
AUTOMATICA, 2018, 卷号: 90, 页码: 196-203
Authors:  Yuan, Deming;  Hong, Yiguang;  Ho, Daniel W. C.;  Jiang, Guoping
Favorite  |  View/Download:19/0  |  Submit date:2018/07/30
Distributed stochastic optimization  Strong convexity  Non-Euclidean divergence  Mirror descent  Epoch gradient descent  Optimal convergence rate  
Decision-Based System Identification and Adaptive Resource Allocation 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2017, 卷号: 62, 期号: 5, 页码: 2166-2179
Authors:  Guo, Jin;  Mu, Biqiang;  Wang, Le Yi;  Yin, George;  Xu, Lijian
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Complexity  decision  resource allocation  system identification  
Exponential inequalities for associated random variables and strong laws of large numbers 期刊论文
Science in China. Series A: Mathematics, 2007, 卷号: 50, 期号: 5, 页码: 705
Authors:  Shanchao YANG;  Min CHEN
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Asymptotic efficiency of perturbation-analysis-based stochastic approximation with averaging 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 1999, 卷号: 37, 期号: 6, 页码: 1822-1847
Authors:  Tang, QY;  L'Ecuyer, P;  Chen, HF
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
perturbation analysis  asymptotic efficiency  central limit theorems  stochastic approximation  recursive estimation  queueing theory